Previous |  Up |  Next

Article

References:
[1] F. L. Bauer E. Deutsch J. Stoer: Abschätzungen für die Eigenwerte positiver linearen Operatoren. Linear Algebra and Applicns. 2 (1969), 275-301. MR 0245587
[2] G. Birkhoff: Lattice Theory. Amer. Math. Soc. Colloq. Publicns., vol. XXV, Providence, R. I.-3rd edition (1967). MR 0227053 | Zbl 0153.02501
[3] R. L. Dobrushin: Central limit theorem for non-stationary Markov chains I, II. Theory Prob. Appl. 1 (1956), 63-80, 329-383 (English translation). MR 0086436 | Zbl 0093.15001
[4] J. Hajnal: Weak ergodicity in non-homogeneous Markov chains. Proc. Camb. Phil. Soc. 54(1958),233-246. MR 0096306 | Zbl 0082.34501
[5] R. A. Hom, Ch. A. Johnson: Matrix Analysis. Cambridge University Press, Cambridge, London, New York, New Rochelle, Melbourne and Sydney (1985). MR 0832183
[6] S. Karlin: A First Course in Stochastic Processes. Academic Press, New York and London (1968). MR 0208657 | Zbl 0177.21102
[7] D. G. Kendall: Geometric ergodicity and the theory of queues. In: Matehmatical Methods in the Social Sciences, K. J. Arrow, S. Karlin, P. Suppes (eds.), Stanford, California (1960). MR 0124088
[8] P. Kratochvíl A. Lešanovský: A contractive property in finite state Markov chains. Czechoslovak Math. J. 35 (110) (1985), 491-509. MR 0803042
[9] A. Paz: Introduction to Probabilistic Automata. Academic Press, New York (1971). MR 0289222 | Zbl 0234.94055
[10] A. Rhodius: The maximal value for coefficients of ergodicity. Stochastic Processes Appl. 29 (1988), 141- 143. DOI 10.1016/0304-4149(88)90033-6 | MR 0952825 | Zbl 0657.60092
[11] U. G. Rothblum, C. P. Tan: Upper bounds on the maximum modulus of subdominant eingenvalues of nonnegative matrices. Linear Algebra Appl. 66 (1985), 45-86. DOI 10.1016/0024-3795(85)90125-9 | MR 0781294
[12] Т. А. Сарымсаков: Основы теории процессов Маркова. Государственное издательство технико-теоретической литературы, Москва (1954). Zbl 0995.90535
[13] Т. А. Сарымсаков: К теории нзоднородных цепей Маркова. Докл. АН УзССР 8 (1956), 3-7. Zbl 0995.90522
[14] E. Seneta: On the historical development of the theory of finite inhomogeneous Markov chains. Proc. Camb. Phil. Soc. 74 (1973), 507-513. DOI 10.1017/S0305004100077276 | MR 0331522 | Zbl 0271.60074
[15] E. Seneta: Coefficients of ergodicity: structure and applications. Adv. Appl. Prob. 11 (1979), 576-590. DOI 10.2307/1426955 | MR 0533060 | Zbl 0406.60060
[16] E. Seneta: Non-negative Matrices and Markov Chains. Springer-Verlag, New York, Heidelberg and Berlin (1981). MR 2209438 | Zbl 0471.60001
[17] C. P. Tan: A functional form for a particular coefficient of ergodicity. J. Appl. Prob. 19 (1982), 858-863. DOI 10.2307/3213840 | MR 0675151 | Zbl 0501.60074
[18] C. P. Tan: Coefficients of ergodicity with respect to vector norms. J. Appl. Prob. 20 (1983), 277-287. DOI 10.2307/3213801 | MR 0698531 | Zbl 0515.60072
[19] D. Vere-Jones: Geometric ergodicity in denumerable Markov chains. Quart. J. Math. Oxford (2) 13 (1962), 7-28. DOI 10.1093/qmath/13.1.7 | MR 0141160 | Zbl 0104.11805
Partner of
EuDML logo